# SDR DALA2023012400550

- Difficulty date: January 20, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N818DA
- Make and model: Boeing 737932ER
- Aircraft serial: 31928
- Aircraft time: 29,130 hours, 11,070 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 948
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION AT FLOOR BEAM UPPER FACE AT STA: 948 RBL+25 AND LBL+ 24, NEAR INBD AFT LH & RH LAV FITTING. FLOORBEAM AT STA 948 RBL +25 AND LBL +24, NEAR INB AFT LH & RH LAV FITTING WERE REPLACED IAW SRM 51-40-02-0G.
